Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Heavy period with clots. Brown blood discharge with mucus. What is it?pr<br>

I had a baby 4 1/2 months ago. Three months after birth had a heavy period with cramping and clots. About a week after I was due with my period I have had brown blood discharge with occasional small clots and mucus . Is this a period or should I call my doctor? Ocassionally I have a small amount of period type blood.
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of DYSFUNCTIONAL UTERINE BLEEDING may be the cause for your sufferings.

possible causes;

-imbalance in the sex hormones ( recent pregnancy may be the cause in your case )

-uterine polyps
-uterine fibroids
-endometriosis are other possible causes.

ultrasound scanning for pelvis may confirm the diagnosis.

I hope this is helpful for you, thank you          
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor